# SDR SWAA2023013081180

- Difficulty date: December 13, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2022-691708<[01] REPLACED ANGLE - CLIP LOCATED ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET 81 REV- .SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED ANGLE - CLIP LOCATED ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET 81 REV- .SEE INDIVIDUAL SIGN-OFFS BELOW.
